Discussions By Condition: Anxiety

Loss of motivation, waking up cloudy.

Posted In: Anxiety 0 Replies
  • Posted By: Silencer
  • August 13, 2013
  • 08:41 AM

Around a few months ago I was prescribed to .5mg Xanax. At first, it was helping me a lot with my panic/Anxiety issues. But, my body has become dependent on it. Meaning, if I don't take one within 24 hours, I get sick. I take my Xanax twice a day, as prescribed. But, i've noticed a huge lack of motivation with me. Ever since I turned 17 a few months back, i've had severe anxiety problems and lack of motivation/ some depression. I used to be able to wake up and want to do 1,000 things and have energy, now I sleep all day and never want to get up. A few months back around February, I went through a major depression stage. I would have panic attacks 24/7 and my chest would hurt randomly for around 5-10 minutes and I would start to tear up repeatedly. Thankfully, I shook that off with time but I still have no motivation and I don't know why. Could it be the Xanax? Too high of dosage, taking it too much, or what? I've also been a lot more angry lately. With no motivation at 17, it's rough. But, I don't have a clue why! Could someone here help/explain to me what could be the issue? I have a very poor diet, also intake a lot of caffeine daily, but do take my vitamins twice a day. Also, every morning I wake up cloudy until I take my Xanax, could this be addiction?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?